# SDR LR7A2021121303036

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Bulkhead Web
- Part number: 2024T30032
- Condition: Cracked
- Component: Horizontal Stab, Lkheed
- Component part number: 37001413
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5511, FOUND HORIZONTAL STABILIZER FS1138 BULKHEAD WEB CRACKED AT HSS20R, WL270-285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-07. NR# 0337.  / PSE# 55-10-04, AD 2012-06-09
